# SDR UALA2011060902846

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 38,886 hours, 4,753 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Flap/Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT SKEW SENSORS FAILURE OF ONE OR MORE SLAT AND-OR FLAP SKEW DETECTION SENSORS.  LOSS OF SLAT AND-OR FLAP SKEW DETECTION SENSOR REDUNDANCY.  STATUSMSG-2720291 ACTIVE AP HARD.  DURING FLAP OPS FOUND L2A INDICATION ABNORMAL -005.  SUSPECT BAD L2A SKEW SENSOR.  IF NEED L2A SENSOR PCN 483- 2027.  PLZ ACP WIRE CHKS BY LOWERING FLAPS TO ACCESS SKEW SENSORS, SHAKEOUT WIRING WHILE OTHER TECH MONITORS FLT CONT MAINT PG READOUTS, THIS SHOULD LOCATE AREA OF SUSPECT WIRE ISSUE.
